# SDR CA101119002

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Part number: MS967707
- Condition: Mismanufactured
- Location: Gas Gen
- Part time: 1 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A BATCH OF 310 GAS GENERATOR CASE P3 CABIN BLEED RETAINING BOLTS (P/N MS9677-07) WERE DELIVERED TO MANUFACTURER THAT DO NOT MEET THE ASME DRAWING REQUIREMENTS.  THE SCALLOPS ON THE HEAD OF THE BOLT ARE NOT OF SUFFICIENT LENGTH.  THESE SCALLOPS ARE REQUIRED TO EASE THE CRIMPING OF THE KEY WASHER.  THE APPROPRIATE FIELD DOCUMENTATION HAS BEEN RAISED.
